# SDR 2003F00410

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON RIGHT WING, NR 6 SLAT LOWER ACCESS PANEL NR 6589.  FABRICATED NEW PANEL.  ALODINED, PRIMED AND INSTALLED NEW ACCESS PANEL AT RIGHT LOWER NR 6 SLAT.  (M)
